Ok! So I go back to school on Tuesday. My students don't come in until Wednesday. I'm probably more scared than they are. I started taking Yaz (birth control) about 2 weeks ago. My gyno prescribed it for PMDD. What that means is that I'm pretty much an emotional wreck and lunatic the week before my period. My dr. told me there is a chance it might interfere with my depression and make it worse. I wasn't going to go on it but she said it effects everyone differently. So far, I've been pretty good. I keep having these obsessive thoughts that it's causing me to put on weight. I'm obsessed with my weight as it is. I always think I look fat, yada yada yada. Everyone is telling me I look completely the same and that it's all in my head. My clothes fit the same but I put in my head that "fat" is there that wasn't there before. I make myself believe that I see my body the way it really isn't. Any advice on how to lose the obsessive thoughts????
I get the same thing in regards with my med citalopram. Have you had eating disorders in the past? I was anorexic and i read the side effects of my med and it says it can cause anorexia, meaning i will have the anorexic thoughts again. I'm not sure if my med is making my gain weight, but i certainly feel very fat. take a look at the side effects, and then speak to your doc. i am changing meds for this reason.